# SDR IPXA2023071993690

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,925 hours, 18,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR REQUIRES DEFERRAL. REF ITEM 1 ABOVE. ITEM DEFERRED PER MEL 52-10-3-1-2-1-2. M810484 ASSIGNED. PLACARD INSTALLED.REF LOG PAGE 610079 ITEM 1 FOR REPAIR. L1 SLIDING CEILING PANEL REACTIVATED IAW MD-11 AMM 25-23-23-400-801. ACCOMPLISHED PERMANENT REPAIR. THIS CLEARS M810484 - REMOVED PLACARD.
